# SDR USAA2009032390664

- Difficulty date: March 12, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 35,236 hours, 13,534 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - EXCESSIVE PLAY ON NR 2 RUDDER HINGE BEARING.  REPLACED NR 2 RUDDER HINGE BEARING IAW A320 AMM 55-36-44.
